MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7015
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a quantum maverick balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There were numerous kinks.There was a complete separation at 76.7cm distal of the strain relief.The balloon was tightly folded.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description
Reportable based on device analysis completed on 29may2020.It was reported that shaft kink occurred.The 80% stenosed, 15mm in length target lesion was located in the moderately tortuous and calcified, 2.75mm in diameter left circumflex (lcx) artery.A 2.75mm x 15mm quantum maverick balloon catheter was advanced for dilation.When the balloon catheter crossed the distal end of lcx, the balloon delivery shaft was kinked.The procedure was completed with another of same device.There were no patient complications reported and the patient's condition was stable.However, returned device analysis revealed a detached shaft.

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10192256
Report Number2134265-2020-08507
Device Sequence Number886852
Product Code LOX
UDI-Device Identifier08714729392774
UDI-Public08714729392774
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/19/2022
Device Model Number7015
Device Catalogue Number7015
Device Lot Number0024293795
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2020
Initial Report FDA Received Date06/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient Weight78